I’m 38 years old and have been on Dilantin almost my whole life. I have cerebral palsy and seizures. My Dilantin levels have started to fluctuate lately. From normal to high, then the doctor has me stop taking my Dilantin for a few days, then rechecks level. When I get back to normal range he puts me back on SAME dosage. This seems wrong to me. Why wouldn’t he just lower my dosage? I’m just the care giver, writing this for my loved one. Does anyone else have this happen to them?
No responses have yet been posted. Add your response to this question.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2010 • 2 answers
Posted 14 Apr 2013 • 2 answers
Posted 10 Jan 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers
Posted 15 Sep 2016 • 1 answer